# SDR 98FDEA00630

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 BL 0, FLOORBEAM REPAIR NOT PER SRM ON I/B AIRCRAFT.  REMOVED PREVIOUS REPAIR AND INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8, FIG 3.
